Archives of the Turkish Society of Cardiology
Atrial fibrillation following synthetic cannabinoid abuse [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2017; 45(4): 362-364 | DOI: 10.5543/tkda.2016.70367

Atrial fibrillation following synthetic cannabinoid abuse

Tolga Han Efe, Mehmet Ali Felekoglu, Tolga Çimen, Mehmet Doğan
Department of Cardiology, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Marijuana and its synthetic forms, called synthetic cannabinoids (SCs), are used as recreational drugs. Bonzai is a kind of SC. Adverse cardiovascular events have been reported with abuse of marijuana and SCs, including arrhythmia, myocardial infarction, and sudden cardiac death. Presently described is a case of a 23-year-old, previously healthy man, who was admitted to the emergency department with atrial fibrillation after Bonzai abuse. Sinus rhythm was restored during observation.

Keywords: Atrial fibrillation, bonzai, synthetic cannabinoid.

Tolga Han Efe, Mehmet Ali Felekoglu, Tolga Çimen, Mehmet Doğan. Atrial fibrillation following synthetic cannabinoid abuse. Turk Kardiyol Dern Ars. 2017; 45(4): 362-364

Corresponding Author: Tolga Han Efe, Türkiye
© copyright 2017 Archives of the Turkish Society of Cardiology
LookUs & Online Makale